MathSciNet Relay Station
MathSciNet bibliographic data
MR2196003 20E18 (11F80 20C15)
Bleher, Frauke M.; Chinburg, Ted Universal deformation rings need not be complete intersections. C. R. Math. Acad. Sci. Paris 342 (2006), no. 4, 229–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement